MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK
Catalog Number 305270
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe integra 3ml w/ndl 25x1 rb needle was broken, the following information was provided by the initial reporter: material#: 305270 batch#: 2244656.Rcc received a complaint via phone.Pir attached.Customer states that he is using the integra syringe and 3 needles broke off and are in his leg.Customer said that his doctor said he would have to have surgery to remove them.Customer has product to return if needed for investigation.Ref#: 305270 lot#: 2244656 additional info received: it was 3 separate instances over the last month.The last one was on (b)(6).I have been giving myself shots since 2017-2018 without a problem.I got these syringes and the problems began.I now have 3 needles stuck in my muscle.Can you confirm if an x ray was done to check for a needle in the leg? has there been any medical intervention so far? any pain medications? any swelling at injection site or current signs of infection? any surgery date scheduled? none.I found out 2 days ago the syringe retracts the needle, so i do not believe there are needles in my leg.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - needle broken.One sample of the 3 ml integra syringe with a 25 x 1" needle attached (part number 305270, lot 2244656) was received in an unsealed package containing all required product information.The syringe was evaluated and found to have no defects, and the needle cannula was confirmed to be positioned inside the inner plunger rod as designed.The observed condition meets product specifications, and it is important to note that this model includes a retractable needle feature in which the metal cannula retracts into the inner plunger rod for safety.A device history record review for this lot showed that all in process and final inspections were completed as required, with no quality notifications related to the reported condition.The lot met all acceptance criteria, was approved for shipment, and complies with applicable product specifications.Complaints for this device and condition will continue to be tracked, trended, and reviewed regularly by the business team to monitor for any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
INTEGRA PRECISIONGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24153921
Report Number1213809-2026-00025
Device Sequence Number10669908
Product Code MEG
UDI-Device Identifier00382903052707
UDI-Public(01)00382903052707(17)270831(10)2244656
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305270
Device Lot Number2244656
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown